# SDR IPXA2024030420404

- Difficulty date: February 17, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 125,147 hours, 21,075 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B3708616
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* *MAJOR REPAIR* FAULT - CORROSION - CABIN SEAT TRACK, STA 980 LBL 81. (REPAIR) I.A.W AMM 25-58-01-404-006 REV.109 INSTALL MAIN DECK CARGO HANDLING AND JOB COMPLETED
